MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92133
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Per the reporter, the device was explanted (date not reported) and the patient was reimplanted with a new device during the same surgery.Additional information has been requested; however, this has not been made available as of the date of this report.

Brand Name
BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key8525555
Report Number6000034-2019-00621
Device Sequence Number1871056
Product Code LXB
UDI-Device Identifier09321502018968
UDI-Public(01)09321502018968(10)COH1245813(17)230813
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K955713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/13/2023
Device Model Number92133
Device Catalogue Number92133
Device Lot NumberCOH1245813
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;